Comment on 'Existence of one-dimensional perfect binary arrays'. / Mitchell, Chris J.

In: Electronics Letters, Vol. 24, No. 11, 26.05.1988, p. 714.

Research output: Contribution to journalArticle

Published

Standard

Comment on 'Existence of one-dimensional perfect binary arrays'. / Mitchell, Chris J.

In: Electronics Letters, Vol. 24, No. 11, 26.05.1988, p. 714.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Mitchell, Chris J. / Comment on 'Existence of one-dimensional perfect binary arrays'. In: Electronics Letters. 1988 ; Vol. 24, No. 11. pp. 714.

BibTeX

@article{dd11d43ad8014734ba0467f73a334e56,
title = "Comment on 'Existence of one-dimensional perfect binary arrays'",
keywords = "binary sequences",
author = "Mitchell, {Chris J}",
note = "This paper is a postprint of a paper submitted to and accepted for publication in electronics Letters and is subject to Institution of Engineering and Technology Copyright.",
year = "1988",
month = may
day = "26",
doi = "10.1049/el:19880482",
language = "English",
volume = "24",
pages = "714",
journal = "Electronics Letters",
issn = "0013-5194",
publisher = "Institution of Engineering and Technology",
number = "11",

}

RIS

TY - JOUR

T1 - Comment on 'Existence of one-dimensional perfect binary arrays'

AU - Mitchell, Chris J

N1 - This paper is a postprint of a paper submitted to and accepted for publication in electronics Letters and is subject to Institution of Engineering and Technology Copyright.

PY - 1988/5/26

Y1 - 1988/5/26

KW - binary sequences

U2 - 10.1049/el:19880482

DO - 10.1049/el:19880482

M3 - Article

VL - 24

SP - 714

JO - Electronics Letters

JF - Electronics Letters

SN - 0013-5194

IS - 11

ER -